MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

BOSTON SCIENTIFIC CORPORATION AVVIGO?+; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H7492493120C0
Medical Device Problem Codes Nonstandard Device (1420); Device Displays Incorrect Message (2591); Connection Problem (2900); Material Integrity Problem (2978)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the system misidentified the imaging catheter.An avvigo plus imaging system was selected for examination of the target lesion.Prior to the procedure, it was noted that the motor drive unit was misreading catheters, and the catheters were not able to completely lock in.Despite the issue, the avvigo plus system was still used to make treatment decisions.The procedure was able to be completed successfully, and there were no patient complications.
 
Additional Manufacturer Narrative
D2b additional pro codes: dsk, itx, iyo.
 
Event or Problem Description
 
Additional Manufacturer Narrative
D2b additional pro codes: dsk, itx, iyo.The returned product consisted of the motor drive unit (mdu).A visual inspection revealed corrosion on the rotating direct connection socket pins.Testing the mdu with a catheter did not cause any issues.The device malfunction could not be duplicated during functional testing.This investigation is assigned a conclusion code of no problem detected.

Brand Name
AVVIGO?+
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112 5798
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22203758
Report Number2124215-2025-38394
Device Sequence Number6755341
Product Code DQK
UDI-Device Identifier00191506033125
UDI-Public(01)00191506033125(11)250312(10)107864411
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K230884
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/14/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7492493120C0
Device Catalogue NumberH7492493120C0
Device Lot Number0107864411
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Supplement Date Received by Manufacturer10/17/2025
Initial Report FDA Received Date06/13/2025
Supplement Report FDA Received Date11/14/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/12/2025
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown